advertisement
Question
Posted by: G | 2004/11/08

Drank too many nordettes?

Hi,

In an attempt to stop my period I drank three nordettes yesterday afternoon and another two last night.

Is this dangerous and what side effects could I experience?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have lots of symptoms like nausea and vomiting and it will probably upset your cycle. You should not have any serious problems.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement